Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 98, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 5, 2013, 3:40 AM EDT for Newton County, Rockdale County, Georgia. It took effect at May 5, 2013, 12:00 PM EDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2013, 3:40 AM EDT (07:40 UTC)
- In effect from
- May 5, 2013, 12:00 PM EDT
- Expired
- May 6, 2013, 10:34 PM EDT
- In force
- 35 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River at Gees Mill Road near Milstead (MYRG1). The gauge peaked at 11.74 ft at May 6, 2013, 12:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207335, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
909 WGUS42 KFFC 050740 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 AM EDT SUN MAY 5 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && GAC217-247-052140- /O.NEW.KFFC.FL.W.0098.130505T1600Z-130507T0234Z/ /MYRG1.1.ER.130505T1600Z.130506T0000Z.130506T2034Z.UU/ 340 AM EDT SUN MAY 5 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD. * FROM THIS AFTERNOON UNTIL MONDAY EVENING. * AT 330 AM SUNDAY THE STAGE WAS 7.1 FEET...AND RISING RAPIDLY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 11.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY. $$
1 follow-up statement
488 WGUS82 KFFC 051058 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 658 AM EDT SUN MAY 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES GAC217-247-060058- /O.CON.KFFC.FL.W.0098.130505T1600Z-130507T0234Z/ /MYRG1.1.ER.130505T1600Z.130506T0000Z.130506T2034Z.UU/ 658 AM EDT SUN MAY 5 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD. * FROM THIS AFTERNOON UNTIL MONDAY EVENING. * AT 630 AM SUNDAY THE STAGE WAS 8.5 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 13.0 FEET...MINOR FLOODING EXPANDS. MINOR FLOODING OCCURS IN NEWTON COUNTY IN THE RIVERSIDE ESTATES TRAVEL AND TRAILER PARK. SOME TRAILERS MAY NEED TO BE MOVED TO HIGHER GROUND. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 5, 1:52 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 5, 1:52 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 152 AM EDT SUN MAY 5 2013 .PREV DISCUSSION... /ISSUED 941 PM EDT SAT MAY 4 2013/ UPDATE... MADE ANOTHER ROUND OF UPDATES OVER THE PAST HOUR OR SO TO AGAIN CAPTURE TRENDS IN POPS. MADE SLIGHT ADJUSTMENTS TO OVERNIGHT LOWS MAINLY SINCE THE BACK EDGE OF POPS IS INTO THE FIRST WESTERN TIER OF COUNTIES IN OUR CWA...AND DEWPOINTS AND TEMPS ARE REALLY STARTING TO DROP IN THIS AREA. DO NOT FEEL QUITE BOLD ENOUGH TO MAKE SIGNIFICANT CHANGES TO OVERNIGHT LOWS BUT CANNOT TOTALLY RULE OUT THE POSSIBILITY OF SOME AREAS REACHING THE UPPER 30S ESPECIALLY IF THE CLOUDS ALONG THE GA/AL BORDER BEGIN TO BREAK UP MORE. FOR NOW THOUGH...THE ADJUSTMENT TO MIN TEMP IS SO MINOR THAT IT WOULD NOT SHOW UP IN NEW ZONES...BUT OF COURSE THE GRIDS HAVE BEEN SENT TO THE WEB. A LITTLE UNCERTAIN WITH QPF VALUES OVERNIGHT. WPC QPF STILL PRETTY AGGRESSIVE AND MESSAGE FROM NESDIS ABOUT POSSIBLE REGENERATION AS THE UPPER LOW BEGINS SHIFTING EAST MAKE ME VERY HESITANT TO ADJUST QPF VALUES DOWN AT ALL. AS NESDIS POINTED OUT...STRONG RIDGING ALONG THE EASTERN SEABOARD WILL PREVENT THE SURFACE REFLECTION FROM LIFTING OUT UNTIL MORE UPPER SUPPORT ARRIVES... WHICH ALL PUT TOGETHER WOULD SERVE TO CHANNEL THE PRECIP IN THE SAME AXIS IT HAS BEEN ALL DAY. PW VALUES REMAIN IMPRESSIVE AS WELL AS MOISTURE TRANSPORT VECTORS SO ALTHOUGH STORM TOTAL QPF VALUES THUS FAR ARE A LITTLE LOWER THAN WE EXPECTED...CANNOT JUSTIFY ANY SIGNIFICANT CHANGES...AND WITH SEVERAL CREEKS AND RIVERS ALREADY IN FLOOD OR QUICKLY APPROACHING FLOOD WILL MAKE NO CHANGES TO THE FLOOD WATCH. TDP PREV DISCUSSION... /ISSUED 751 PM EDT SAT MAY 4 2013/ UPDATE... HAVE MADE A SERIES OF UPDATES TO THE GRIDS. WINDS HAVE REALLY DROPPED OFF AS GRADIENT HAS SLACKENED...SO CANCELED THE WIND ADVISORY. OF COURSE...WITH VERY WET SOILS...EVEN LOW-END GUSTS CAN BRING TREES DOWN SO WILL NOT TOTALLY RULE OUT SOME TREE DAMAGE HERE AND THERE. DRY SLOT IN ALABAMA IS A BIT OF A BEAR SO TRIED TO TIME ITS MOVEMENT INTO WESTERN ZONES...WITH A BRIEF PERIOD OF SUNSHINE POSSIBLE TOMORROW MORNING BEFORE THE COLD CORE LOW MOVES OVER. WHEN THAT HAPPENS...LAPSE RATES WILL INCREASE SIGNIFICANTLY AND AS PREVIOUS AFD MENTIONED...CANNOT RULE OUT SMALL HAIL /GRAUPEL/ IN THE SHOWERS THAT DEVELOP. ALL MODELS BRING BETWEEN 200-500 J/KG MUCAPE ACROSS THE AREA SUNDAY AFTERNOON SO DID GO AHEAD AND ADD ISOLATED THUNDER UNDERNEATH THE UPPER LOW /BASICALLY WHERE POPS ARE LIKELY OR GREATER/...BUT IN GENERAL NOT THAT DISSIMILAR TO THE EMBEDDED THUNDER EXPERIENCED TODAY. TEMPS QUITE A BIT COOLER THAN FORECAST TRENDS...AND DEWPOINTS A BIT HIGHER... SO MADE ADJUSTMENTS TO BOTH BUT NOT CONFIDENT ENOUGH TO CHANGE OVERNIGHT LOWS JUST YET. LOWS ALONG THE WESTERN EDGE OF THE CWA WILL BE HIGHLY DEPENDENT ON IF THE DRY SLOT CLEARS THOSE AREAS OUT. COULD GET QUITE A BIT COOLER THAN FORECAST...BUT WILL MONITOR TRENDS OVER THE NEXT COUPLE OF HOURS. WILL SEND A ROUND OF UPDATED PRODUCTS AND WILL REEVALUATE AGAIN CLOSER TO 10PM. TDP PREV DISCUSSION... /ISSUED 746 PM EDT SAT MAY 4 2013/ PREV DISCUSSION... /ISSUED 347 PM EDT SAT MAY 4 2013/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... PRESSURE PLOT ON LATEST SOUTHEAST SURFACE ANALYSIS IS QUITE AN UNUSUAL PATTERN FOR ANYTIME OF YEAR...BUT ESPECIALLY FOR EARLY MAY. IT FEATURES HIGH PRESSURE CONTINUING TO WEDGE DOWN THE CAROLINAS WITH PRESSURE GRADIENT BECOMING ENHANCED BY LOW PRESSURE WHICH CONTINUES OVER THE CENTRAL FLORIDA PENINSULA. INVERTED TROUGH FROM THIS LOW EXTENDS THROUGH THE WEST CENTRAL PORTIONS OF THE LOCAL AREA WHILE A SECONDARY LOW GENERATED FROM UPPER LOW SITS POISED TO OUR NEXT WX MAKER TOMORROW EVENING. VERY COOL AIRMASS IN PLACE WITH LARGE SCALE SOUTHEAST TO SOUTH FLOW AT 5K TO 10K FEET HAS RESULTED IN AREA-WIDE ISENTROPIC UPGLIDE PROFILE SUFFICIENT FOR LONG DURATION LIGHT RAIN EVENT. IN ADDITION...NARROW RIBBON OF INSTABILITY ALONG THE INVERTED TROUGH HAS ALLOWED CONVECTIVE ELEMENTS TO DEVELOP WITH ISOLATED LIGHTNING WITHIN THE BAND. HAVE ADDED ISOLATED THUNDER TO THE GRIDS FOR THE REMAINDER OF THE AFTERNOON AND FIRST PART OF THE EVENING BUT LEFT OUT FOR NOW FOR THE OVERNIGHT PERIOD. SLOW CLEARING ANTICIPATED FROM WEST TO EAST ALTHOUGH THERE SHOULD BE A SHARP CUTOFF AS IS CURRENTLY OBSERVED TO THE PRECIPITATION. BY 12Z SUN...AXIS OF RAINFALL WILL HAVE SHIFTED FROM FANNIN TO JEFFERSON COUNTIES AND POINTS EASTWARD WITH CONTINUED CLEARING TO THE WEST. THIS WILL BE SHORT-LIVED HOWEVER AS VERY STRONG AND COLD UPPER LOW BEGINS TO TRANSITION EAST BRINGING WAVES OF ADDITIONAL PRECIPITATION TO THE REGION. THE FIRST OF THESE WILL BE SUNDAY AFTERNOON INTO THE EVENING HOURS WITH A ZONE OF ENHANCED PRECIP MOVING THROUGH WEST CENTRAL GEORGIA ROTATING NORTH INTO NORTHWEST GEORGIA. IN ADDITION TO EXACERBATING FLOODING ACROSS THE AREA...COLD CORE SYSTEM WILL FEATURE 500MB TEMPS OF -26C WHICH WILL LIKELY LEAD TO THE DEVELOPMENT OF SMALL HAIL GIVEN MARGINAL MUCAPE PRESENT IN THE MODELS. WILL ADD MENTION TO HWO AND GRAPHICAST. DEESE LONG TERM /MONDAY THROUGH SATURDAY/... HEAVY RAINFALL AND FLOODING CONCERNS FROM THE SHORT TERM CONTINUE TO EVOLVE IN THE EXTENDED PERIODS. PRECIP CONTINUES THROUGH MON/TUE WITH A TOTAL 4 TO 5 INCHES EXPECTED ACROSS NORTH GA BY 1TUESDAY MORNING. BY SUNDAY...MAIN LOW CENTER MOVES OVER GA BEFORE PUSHING NORTHEASTWARD ALONG THE EASTERN SEABOARD THROUGH LATE TUESDAY. THIS LOW CENTER WILL KEEP PRECIP OVER THE AREA THROUGH THE MIDDLE OF THE WEEK. DECIDED TO KEEP LIKELY TO CATEGORICAL POPS THROUGH MONDAY BEFORE TAPERING POPS TO CHANCE TUE THEN TO SLIGHT CHANCE BY WED. AS LOW MOVES UP THE EAST COAST BY MID WEEK...HIGH PRESSURE BRIEFLY MOVES INTO THE REGION BEFORE NEXT LOW AND FRONTAL BOUNDARY BRING RAIN CHANCES BACK TO THE STATE. GOING WITH A DRY FORECAST WEDNESDAY NIGHT THROUGH EARLY FRIDAY MORNING...WITH GENERALLY SLIGHT CHANCE POPS BACK IN THE FORECAST FRIDAY AND INTO THE WEEKEND. TEMPS WILL BE NEAR OR SLIGHTLY BELOW NORMAL THROUGH DAY 7 01 && .AVIATION... 06Z UPDATE... SHOWERS CONTINUE ACROSS THE AREA THIS MORNING...WITH DRY SLOT SWINGING INTO WESTERN GEORGIA. THIS COULD ALLOW FOR SOME SLIGHT IMPROVEMENT WITH SCT CONDITIONS IN CSG AND MCN AND POSSIBLY THE ATL METRO SITES THROUGH 12Z. EXPECT BKN CIGS AND -SHRA TO MOVE BACK IN AS UPPER LOW MOVES ACROSS THE AREA SUNDAY. EXPECT NW WINDS TO BECOME SSW BY SUNDAY AFTERNOON...THEN GRADUALLY COME BACK AROUND TO THE WEST. WINDS WILL GENERALLY BE 3-7KT OVERNIGHT...WITH 6-9KT THROUGH THE DAY...EXCEPT NEAR AHN WHERE WINDS WILL BE 8-10KT WITH GUSTS TO 18-20KT OVERNIGHT. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS EXCEPT FOR HIGH CONFIDENCE ON WIND SPEEDS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 48 65 47 / 100 90 50 30 ATLANTA 64 48 63 51 / 70 100 60 20 BLAIRSVILLE 57 47 63 47 / 100 100 60 30 CARTERSVILLE 65 49 63 48 / 70 100 60 20 COLUMBUS 70 48 67 51 / 90 70 60 20 GAINESVILLE 58 49 62 50 / 100 100 60 30 MACON 72 46 67 48 / 50 60 60 20 ROME 64 49 64 50 / 90 100 60 20 PEACHTREE CITY 68 45 63 47 / 70 90 60 20 VIDALIA 74 53 71 52 / 100 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY... JACKSON...LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON... OCONEE...PAULDING...PICKENS...POLK...ROCKDALE...SOUTH FULTON... SPALDING...TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD. && SHORT TERM...31 LONG TERM....39 AVIATION...31
Hazardous weather outlook, May 5, 3:18 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 AM EDT SUN MAY 5 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 318 AM EDT SUN MAY 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SIGNIFICANT RAINFALL WILL CONTINUE TO CAUSE FLOOD ISSUES... THE THREAT OF SHOWERS WILL CONTINUE AS AN UPPER LOW APPROACHES FROM THE WEST. ALTHOUGH WIDESPREAD SHOWERS ARE EXPECTED TO DIMINISH OVER THE WESTERN HALF OF THE STATE TODAY AS DRIER AIR SPREADS IN FROM THE SOUTH... THIS BREAK WILL BE SHORT LIVED AS SHOWERS REDEVELOP OVER THE STATE BY THIS EVENING AS THE UPPER LEVEL LOW AND ASSOCIATED COLD FRONT PUSH ACROSS ALABAMA. WIDESPREAD SHOWERS WILL LIKELY PERSIST ACROSS MUCH OF THE EASTERN HALF OF THE STATE TODAY AND TONIGHT...WITH THE HEAVIEST RAINFALL AMOUNTS OF 2 TO 3 INCHES POSSIBLE ACROSS PARTS OF NORTHEAST AND EAST CENTRAL GEORGIA THROUGH TONIGHT. GROUNDS ARE WELL SATURATED FROM 2 TO 4 INCHES OF RAINFALL THAT FELL ACROSS NORTH GEORGIA SINCE EARLY SATURDAY MORNING... WITH 0.5 TO 1.5 INCHES NOTED ACROSS CENTRAL GEORGIA. THE RECENT HEAVY RAINS HAVE ALREADY CAUSED SOME FLOODING ALONG SEVERAL STREAMS AND RIVERS ACROSS NORTH GEORGIA. ANOTHER 1 TO 3 INCHES OF RAINFALL IS POSSIBLE THROUGH TONIGHT. THESE RAINFALL AMOUNTS WILL CONTINUE THE FLOOD THREAT... WITH MINOR TO MODERATE FLOODING EXPECTED TO CONTINUE... ESPECIALLY ACROSS NORTH GEORGIA. A FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT FOR AREAS GENERALLY ALONG AND NORTH OF A LINE FROM FRANKLIN...TO GRIFFIN...TO ATHENS. LOW PRESSURE WITH VERY COLD TEMPERATURES ALOFT WILL MOVE OVER ALABAMA THIS AFTERNOON AND OVER NORTHWEST GEORGIA TONIGHT. AS THE SYSTEM APPROACHES... ISOLATED THUNDERSTORMS WITH SMALL HAIL WILL BE POSSIBLE... MAINLY FROM MID AFTERNOON THROUGH TONIGHT. INSTABILITIES ARE LIMITED... SO NO SEVERE STORMS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN UPPER LOW PRESSURE SYSTEM WITH COLD TEMPERATURES ALOFT WILL CONTINUE TO DRIFT EASTWARD ACROSS NORTH GEORGIA MONDAY AND MONDAY NIGHT. AS A RESULT... ISOLATED THUNDERSTORMS WITH SMALL HAIL WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. RAINFALL AMOUNTS ON MONDAY SHOULD BE LESS THAN ONE HALF INCH. A CHANCE OF THUNDERSTORMS IS EXPECTED FRIDAY AND SATURDAY AS ANOTHER FRONTAL SYSTEM APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAIN AND FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:09 PM EDT | Areal Flood Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 24 hr |
| May 4, 8:49 PM EDT | River Flood Warning | FFC | Murray, Whitfield | 71 hr |
| May 4, 9:12 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| May 4, 10:35 PM EDT | River Flood Warning | FFC | Whitfield | 4 days |
| May 5, 12:54 AM EDT | Areal Flood Warning | FFC | Cherokee, Cobb, DeKalb, Douglas, Forsyth, Fulton and 2 more | 18 hr |
| May 5, 4:02 AM EDT | River Flood Warning | FFC | Murray | 23 hr |
| May 5, 4:36 AM EDT | River Flood Warning | FFC | Fulton | 10 hr |
| May 5, 4:45 AM EDT | River Flood Warning | FFC | Chattooga | 21 hr |
| May 5, 5:01 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 9 hr |
| May 5, 6:00 AM EDT | River Flood Warning | FFC | Floyd, Gordon | 5 days |
| May 5, 6:04 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| May 5, 6:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 8 hr |
| May 5, 7:57 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| May 5, 10:35 AM EDT | River Flood Warning | FFC | Floyd | 20 hr |
| May 5, 10:35 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 4 hr |
| May 5, 10:35 AM EDT | River Flood Warning | FFC | Cherokee | 21 hr |
| May 5, 10:35 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 28 hr |
| May 5, 11:29 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 27 hr |
| May 5, 1:11 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 28 hr |
| May 5, 2:35 PM EDT | River Flood Warning | FFC | Henry, Rockdale | 12 hr |
| May 5, 2:43 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 24 hr |
| May 5, 3:28 PM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 32 hr |
| May 5, 3:35 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| May 5, 3:53 PM EDT | River Flood Warning | FFC | Cherokee | 26 hr |
| May 5, 5:01 PM EDT | River Flood Warning | FFC | Gordon | 5 days |
| May 5, 5:08 PM EDT | River Flood Warning | FFC | Floyd | 5 days |
| May 5, 6:30 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 27 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.